# SDR 96ZZZX5159

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RP
- Make and model: Hughes 369E
- Aircraft serial: 526E
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 369F5100503
- Condition: Noise/Leak
- Location: M/R
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING 3,000-HOUR OVERHAUL TIME, FOUND NOISE AND WHINE IN TRANSMISSION AND LEAK ING INPUT SEAL.  COMPLETE REPLACEMENT OF TRANSMISSION.
